# SDR SWAA2016011147877

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 80,969 hours, 68,472 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 656719514
- Condition: Loose
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER, INBD ACTUATOR BRACKET LOOSE AT FWD ATTACHMENT.  REPAIRED BRACKET IAW EA.
